# SDR AALA202501295799

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,070 hours, 18,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT SIDE OF FUSELAGE SKIN AT AFT LAVATORY SERVICE PANEL FROM STA 847 TO STA 867, FROM S24L TO S25L. ACCOMPLISHED REPAIR PER SRM 51-40-05 AND EA 361206.
